Show simple item record

dc.contributor.authorPatel, Nachiketen_US
dc.contributor.authorBaker, Sarah M.en_US
dc.contributor.authorModrykamien, Arielen_US
dc.date.accessioned2014-06-27T13:50:52Z
dc.date.available2014-06-27T13:50:52Z
dc.date.issued2013en_US
dc.identifier.citationPatel, Nachiket; Baker, Sarah M.; Modrykamien, Ariel. Hemorrhagic Shock Due to Spontaneous Pectoral Hematoma Associated with Anticoagulation Therapy. JGIM: Journal of General Internal Medicine. 2013, DEC. 28(12):1673-1673.en_US
dc.identifier.issn0884-8734en_US
dc.identifier.issn1525-1497en_US
dc.identifier.urihttp://hdl.handle.net/10504/61729
dc.titleHemorrhagic Shock Due to Spontaneous Pectoral Hematoma Associated with Anticoagulation Therapyen_US
dc.typeJournal Articleen_US
dc.description.volume28en_US
dc.title.workJGIMen_US
dc.description.pages1673-1673en_US
dc.date.year2013en_US
dc.date.monthDecemberen_US
dc.description.issue12en_US
dc.program.unitSchool of Medicineen_US
dc.program.unitDepartment of Medicineen_US
dc.program.unitGeneral Internal Medicineen_US
dc.program.unitPulmonary, Critical Care and Sleep Medicineen_US
dc.url.link1http://cuhsl.creighton.edu/login?url=http://kc7za5wx4c.search.serialssolutions.com/?sid=Refworks%3A&charset=utf-8&__char_set=utf8&genre=article&aulast=Patel&auinit=N.&title=JGIM%3A%20Journal%20of%20General%20Internal%20Medicine&date=2013&volume=28&pages=1673-1673&issue=12&issn=08848734&atitle=Hemorrhagic%20Shock%20Due%20to%20Spontaneous%20Pectoral%20Hematoma%20Associated%20with%20Anticoagulation%20Therapy&spage=1673&au=Patel%2CNachiket&au=Baker%2CSarah%20M.&au=Modrykamien%2CAriel&en_US
dc.contributor.cuauthorModrykamien, Ariel M.en_US
dc.contributor.cuauthorPatel, Nachiketen_US
dc.contributor.cuauthorBaker, Sarah M.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record